# SDR FDEA201809212650

- Difficulty date: September 21, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 97,074 hours, 41,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: AEA720344
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT FLOOR STRUCTURAL SUPPORT IS BROKEN LOCATED AT BODY   STATION 1259 AT RH SIDE X82 AT AREA LOCATED UNDERNEATH MAIN CARGO COMPT. FLOOR   PANELS 252LF AND 262BF. REMOVED CRACKED ANGLE FLOOR SUPPORT IAW MD-10 SRM 51-31-01. RECEIVED FABBED   FLOOR SUPPORT ON TRAVELER # T18/1366685 LOCATED, DRILLED AND DEBURRED HOLES IN   FLOOR SUPPORT IAW MD-10 SRM 51-31-01. TREATED AND PRIMED FLOOR SUPPORT IAW MD-  10 SRM 51-21-01. INSTALLED FABBED FLOOR SUPPORT IAW MD-10 SRM 51-31-01.MAJOR   REPAIR
